# SDR PCSA7060501

- Difficulty date: July 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B100
- Part serial: M1118
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CAPT AIRSPEED INDICATOR WENT TO 300 KNOTS AT AROUND 60 KNOTS INDICATED.  CREW ABORTED TAKEOFF AND RETURNED TO BLOCKS.  NO FURTHER INCIDENT REPORTED.  MAINTENANCE INSPECTED AIRSPEED INDICATION AND FOUND SYSTEM ENCOUNTERED A GLICK FROM NR 1 AIR DATA COMPUTER.  CIRCUIT BREAKER RESET  PERFORMED OPERATIONAL CHECK OF SYSTEM.  NO DEFECTS NOTED.  WORK ACCOMPLISHED IAW BOEING 727 MM CH 34-12-00.  AIRCRAFT WAS RETURNED TO SERVICE.
